# SDR SWAA2022051200353

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 AF HAS CORROSION ALONG EDGE A225-003 / [01] BLENDED DAMAGE ON FWD CARGO FLOOR PANEL 120AF; DAMAGE EXCEEDS MAXIMUM ALLOWABLE DAMAGE OF 20 INCHES. FOUND TO BE OUT OF LIMITS I/A/W B737-800 SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL TO BE USED TO FABRICATE FLOOR PANEL 120AF TO BE 2024-T3 .071' I/A/W B737-800 AMM 25-52-01-201-801  A-TAG#122577;[03] VERIFIED ITEM 1 AND 2;[04] BEGAN FABRICATING; LOCATING AND DRILLING NEW FLOOR BOARD PANEL 120AF I/A/W B737-800 AMM 25-52-01-201-801 SECTION 1.F.;[05] VERIFIED STEP 4 BEGAN FABRICATING;[06] COMPLETED FABRICATION; LOCATED AND DRILLED NEW FLOOR BOARD PANEL 120AF I/A/W B737-800 AMM 25-52-01-201-801 SECTION 1.F.;[07] VERIFIED STEP 6;;[08] OK GIVEN TO TREAT AND PRIME;[09] TREATED AND PRIMED PANEL 120AF I/A/W B737-800 AMM 51-21-41-370-802 AND 51-21-72-370-804.;[10] VERIFIED ITEM 9
